Journal of Honai Math

Journal of Honai Math (p-ISSN: 2615-2185 | e-ISSN: 2615-2193) is a peer-reviewed open-access journal published by Universitas Papua half-yearly in April and October. The journal aims to be an open-access journal platform which publishes and disseminates the ideas and researches on mathematics teaching and learning in primary, secondary or undergraduate level. The journal consists of high-quality technical manuscripts on advances in the state-of-the-art of mathematics education; both theoretical approaches and practical approaches are encouraged to submit. Submitted papers must be written in Bahasa or English for initial review stage by editors and further review process by minimum two national or international reviewers.

The journal provides an international forum for the sharing, dissemination, and discussion of research, experience, and perspectives across a wide range of education, teaching, development, instruction, educational projects and innovations, learning methodologies and new technologies in mathematics education. The focus and scope of JHM include the following topics Realistic Mathematics Education (RME), Design/Development Research in Mathematics Education, PISA Task, Mathematics Ability, ICT in Mathematics Education, and Ethnomathematics. Read in details...

The journal prioritizes the researches on effects and values in mathematics education through profound qualitative analysis and large samples quantitative. For further information about this journal, please visit Article Submission Guidelines | Author Guidelines | Publication Ethics | Article Template | Editorial BoardAbstracting and IndexingAuthor Fees

OAI Address
Journal of Honai Math
(JHM) has OAI address:

Journal Homepage Image

Journal titleJournal of Honai Math
AbbreviationJ. Honai Math.
Frequency2 issues per year (April and October)
DOIprefix 10.30862 by
Print ISSN2615-2185
Online ISSN2615-2193
Editor-in-chiefBenidiktus Tanujaya
Managing EditorJeinne Mumu
PublisherUniversitas Papua
Citation AnalysisGaruda | Google Scholar | Dimensions




Call for Paper


Journal of Honai Math: Publish on Next Issue

Vol. 3 No. 1: April 2020

Vol. 3 No. 2: October 2020

Posted: 2019-08-22
More Announcements...

Vol 2, No 2 (2019): Journal of Honai Math

Table of Contents


Frank Rogers
10.30862/jhm.v2i2.81 Views of Abstract: 105 | PDF: 52
Danty Rahmasantika, Rully Charitas Indra Prahmana
10.30862/jhm.v2i2.65 Views of Abstract: 79 | PDF: 52
Kristina Warniasih, Ririn Meila Kurniawati, Niken Wahyu Utami
10.30862/jhm.v2i2.68 Views of Abstract: 95 | PDF: 70
Nurmala R, Alfian Mucti
10.30862/jhm.v2i2.67 Views of Abstract: 129 | PDF: 46
Georgina Maria Tinungki
10.30862/jhm.v2i2.69 Views of Abstract: 113 | PDF: 62
Ryky Mandar Sary, Ristiana Ristiana
10.30862/jhm.v2i2.66 Views of Abstract: 87 | PDF: 48